Jesús Yepes Nicolás
Jesús Yepes Nicolás
Verified email at um.es - Homepage
Title
Cited by
Cited by
Year
Refinements of the Brunn-Minkowski inequality
MAH Cifre, JY Nicolás
J. Convex Anal 21 (3), 1-17, 2014
152014
Brunn–Minkowski inequalities in product metric measure spaces
M Ritoré, JY Nicolás
Advances in Mathematics 325, 824-863, 2018
122018
On a Discrete Brunn-Minkowski Type Inequality.
MAH Cifre, D Iglesias, JY Nicolás
SIAM J. Discret. Math. 32 (3), 1840-1856, 2018
92018
On a linear refinement of the Prékopa-Leindler inequality
A Colesanti, ES Gómez, JY Nicolás
Canadian Journal of Mathematics 68 (4), 762-783, 2016
82016
On Brunn–Minkowski-Type Inequalities for Polar Bodies
MAH Cifre, JY Nicolás
The Journal of Geometric Analysis 26 (1), 143-155, 2016
72016
On the roots of the Wills functional
MAH Cifre, JY Nicolás
Journal of Mathematical Analysis and Applications 401 (2), 733-742, 2013
62013
On Rogers–Shephard Type Inequalities for General Measures
D Alonso-Gutiérrez, MA Hernández Cifre, M Roysdon, J Yepes Nicolás, ...
International Mathematics Research Notices, 2019
52019
Linearity of the volume. Looking for a characterization of sausages
ES Gómez, JY Nicolás
Journal of Mathematical Analysis and Applications 421 (2), 1081-1100, 2015
52015
On discrete Borell–Brascamp–Lieb inequalities
D Iglesias, JY Nicolás
Rev. Matemática Iberoamericana, 2019
42019
p-difference: a counter part of Minkowski difference in the framework of the L p-Brunn–Minkowski theory
ARM Fernández, ES Gómez, JY Nicolás
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2016
42016
On the roots of generalized Wills µ-polynomials
MAH Cifre, JY Nicolás
Rev. Mat. Iberoamericana 31 (2), 477-496, 2015
42015
Brunn-Minkowski type inequalities for the lattice point enumerator
D Iglesias, JY Nicolás, A Zvavitch
Advances in Mathematics 370, 107193, 2020
22020
Brunn–Minkowski and Prékopa–Leindler's inequalities under projection assumptions
MAH Cifre, JY Nicolás
Journal of Mathematical Analysis and Applications 455 (2), 1257-1271, 2017
22017
Further inequalities for the (generalized) Wills functional
D Alonso-Gutiérrez, MAH Cifre, JY Nicolás
arXiv preprint arXiv:1912.07993, 2019
12019
Characterizing the volume via a Brunn-Minkowski type inequality
JY Nicolás
Analytic Aspects of Convexity, 103-120, 2018
12018
On a Discrete Brunn--Minkowski Type Inequality
MA Hernandez Cifre, D Iglesias, JY Nicolás
SIAM Journal on Discrete Mathematics 32 (3), 1840-1856, 2018
12018
p-difference: a counterpart of Minkowski difference in the framework of the Firey-Brunn-Minkowski theory
ARM Fernández, ES Gómez, JY Nicolás
Rev. R. Acad. Cienc. Exactas Fıs. Nat. Ser. A Math. RACSAM, 2015
12015
ON PROPERTIES FOR m-POLYNOMIALS OF UNIT p-BALLS
J Yepes Nicolas
MATHEMATICAL INEQUALITIES & APPLICATIONS 17 (3), 1171-1182, 2014
12014
On a Brunn–Minkowski inequality for measures with quasi-convex densities
JY Nicolás
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2020
2020
On a Brunn-Minkowski inequality for measures with quasi-convex densities
J Yepes Nicolas
REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A …, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20